# SDR DL757081120

- Difficulty date: August 26, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N636DL
- Make and model: Boeing 757232
- Aircraft serial: 23763
- Aircraft time: 67,363 hours, 31,692 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: L1 Cutout
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS FOUND CRACKED AT THE UPPER FORWARD CORNER OF THE L1 DOOR CUTOUT.  DAMAGE CUTOUT MEASURED 1.35 INCH WIDE BY 3 INCH LONG.  AREA WAS INSPECTED AND NO ADDITIONAL CRACKS WERE FOUND.  A REPAIR DOUBLER AND TRIPLER WERE INSTALLED.
